How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask DIEGO BONILLA Your Own Question
Category: Medical
Satisfied Customers: 246
Experience:  Pulmonary/ Critical Care at Boston University
Type Your Medical Question Here...
DIEGO BONILLA is online now
A new question is answered every 9 seconds

Am 29 iv been on my cycle days. And the whole time iv been

Customer Question

Hello am 29 iv been on my cycle for 6 days. And the whole time iv been in bed sleppin off and on but mostly sleeping I'm bleeding heavly I woke up confused my vison in and out can you please let me knw anything .
JA: Have you seen a doctor about this yet? What medications are you taking? Anything else in your medical history you think the doctor should know?
Customer: No not yet and no medications I also have small what looks like blood on the inside of my skin on right breast never been there before
JA: How long have you been dealing with the skin issue? Have you noticed any major changes in your overall skin or nails recently?
Customer: Nothing beside having kids
JA: OK. Got it. I'm sending you to a secure page on JustAnswer so you can place the $5 fully-refundable deposit now. While you're filling out that form, I'll tell the Doctor about your situation and then connect you two.
Submitted: 4 months ago.
Category: Medical
Expert:  DIEGO BONILLA replied 4 months ago.

Hi there.

This is Dr. Diego, experienced in Internal Medicine, Pulmonary and Critical Care.

I understand your concerns. Where are you bleeding from? Do you take any medications? Do you have any pictures of the lesion? Do you have any other symptoms? Have you ever had this problem before?

Customer: replied 4 months ago.
It started as a normal period then it just progressed my phone got heavier I got weaker and more fatigued I don't take any medications I've never had this problem before now I don't have any pictures
Expert:  DIEGO BONILLA replied 4 months ago.

As per your description, a heavy period can make you loss a large volume of blood. Acute anemia could be causing the problems you described. Medications, trauma, miscarriage and coagulation problems can cause heavy menstrual periods. You must see a doctor as soon as possible. your PCP or ED physician can order some blood work to check for anemia and coagulation. Let me know if you have any other questions. Please rate my answer.